# SDR AALA20050652

- Difficulty date: October 4, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT AFTER TAKEOFF UPPER EICAS ANTI-SKID MESSAGE AND LIGHT CAME ON ANNUNCIATOR PANEL.  AFTER GEAR DOWN, LIGHT AND MESSAGE STAYED ON THROUGH ROLL OUT.  BOTH ARE INTERMITTENT.  REPLACED NUMBER 7 TRANSDUCER FOR ANTI-SKID AUTOBRAKE CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
